# SDR SWIA2024F01071

- Difficulty date: August 22, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 42,665 hours, 31,418 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Lug
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H I/B FLAP- I/B WING LUG FITTING- CENTER INBOARD LUG IS DAMAGED (ROLLED METAL) (C-CHECK RO 10/28/2024) (FILED OPEN)EVALUATED AND REPAIRED DAMAGE ON LH INBD FLAP-INBD WING LUG FITTING-CENTER INBD LUG IAW CRJ700 SRM 57-21-27, 51-12-00. NDT PERFORMED BY BARON NDT LLC, FAA CRS# 5NDR545D, REPORT# S090924-2, P.O# 173559, DATE OF INSPECTION 09SEP2024. SEE REPORT FOR DETAILS. FOUND TO BE STRUCTURALLY ACCEPTABLE IAW REO 670-57-21-993 REV-- DATE 2024-09-09. ROTO PEENED REWORKED AREA IAW REO 670-57-21-993 REV-- DATE 2024-09-09. APPLIED ALODINE PRIMER AND TOPCOAT IAW REO 670-57-21-993 REV-- DATE 2024-09-09. TOOLS USED ROTO PEEN KIT TOOL ID  FSA0045 CAL. DUE:JAN.2025 DIGITAL CALIPER TOOL ID: AV-7806 CAL. DUE: AUG.2025 DEPTH GAUGE TOOL ID: AJ-1511 CAL. DUE: FEB.2025
